# SDR HNAA2019100400295

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 37,235 hours, 33,250 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED FROM THE NR 1 ENGINE AFTER SHUTDOWN.   GROUND RAN THE NR 1 ENGINE, NO SMOKE NOTED ON SHUTDOWN, REPLACED THE LPT SHAFT O-RING IAW SUBTASK 05-50-00-020-001,
